# SDR ABXA030093

- Difficulty date: February 3, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3920326501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED END FITTING STATION 604, LONGERON 28, LEFT. REPLACED FITTING IAW DC-9 SRM 51-30-5.
